# SDR CALA2024020800363

- Difficulty date: February 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 68,337 hours, 20,813 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 7646B000
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG ANTI ICE EICAS L ENG ANTI ICE YELLOW VALVE LIGHT WITH SWIT CH SELECTED ON UPDATE. MARKED AS SDR REPLACED LEFT ENG TAI VALVE (WITHOUT VALVE POSITION INDICATOR) REF AMM 30-21-03-404-016, UP TO STEP 3 E (15). NEEDS ENGINE RUN FOR OPS AND LEAK CHECK. ADD EMP:369162 LOCKED VALVE IN PARTIALLY OPEN POSITION PER MEL 3021N MEL 3021N REJECT FOR REF ACP OPERATIONAL TEST PER AMM 30-21-03... NO FAULTS NOTED PARTS INFORMATION UPDATE ROTABLE PARTS CHANGE WAS INDICATED - TT # 158805.
